# SDR IPXA2022021478949

- Difficulty date: February 4, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 78,180 hours, 15,913 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Angle
- Part number: ARC21493
- Condition: None
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CLT WING O/B FLAP PANEL T/ESUPPORT ANGLE CRACK AT I/B HINGE.REMOVED,FABRICATED AND REPLACED CRACKED SUPPORT ANGLE IAW DWG # ARC2149 AND SRM 51-31-01,51-35-01 (MINOR).
